# SDR CALA2024040300943

- Difficulty date: March 27, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T3450
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 1/2 INCH CRACK IN THE UPPER AFT CORNER OF THE CUTOUT, FOR THE FWD ACCESS PANEL, ON THE O/B SIDE OF THE RIGHT ENGINE PYLON.#6204 REF AMES NR 167037-0400-0184. CRACK IN UPPER AFT CORNER OF CUTOUT REPAIRED IAW B767 SRM 54-53- 01-2R-G REPAIR 6 SEE PARTIAL WORK ACCOMPLISHED AND PARTIAL WORKS HEET 21 PAGE 1-3
